I have been on every birth control pill imaginable! The pill that worked the best was orthotricyclin and I had very few issues with anxiety or being overly emotional but then I started getting migraines. Was then put on seasonique and it was terrible! After the first pack I went into a deep depression... then was put on Necon1/35 and depression got worse. I was just switched to Junel Fe 1/20 and I have seen all the negative reviews and scared me to death! Anyone gone through a similar situation with hormones causing a bout of depression?
Hi, I have not tried Junel, but I was on tri-lynah (another name for Ortho tricyclene) and had to stop on day 12 I was so physically sick & mentally couldn't function-crying constantly. I was then on Lutera for 8 months which was great until the depression got worse. I do have underlying depression but antidepressants don't really work for me. I go back to my doc next week. Depression is a very real & common side effect of any birth control. Everyone is different & what works for someone else is impossible to say how it will work for you. Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2014 • 1 answer
Updated 10 Jan 2015 • 1 answer
Updated 23 Jan 2015 • 1 answer
Updated 18 Mar 2015 • 1 answer
Updated 29 Dec 2015 • 1 answer